On the number of guard edges of a polygon

Emerging


4
Citations
14
Refs
1993
Year
Search Works
Work Details
  • DOI 10.1007/bf02573990
  • OpenAlex ID W2004449756
  • Type Article
  • Language EN
  • Published 01 Oct 1993
  • Volume 10 (4)
  • Pages 447–462
  • Source Discrete & Computational Geometry
  • Publisher Springer Science+Business Media
  • Countries 2
  • Institutions 2
  • Added 10 Oct 2025
  • Updated 05 Sep 2026
MENU
0

On the number of guard edges of a polygon

Article 1993 EN Bronze

4

Citations

14

References

4

Authors

0.00

FWCI

Citations by Year
Last 4 years
Topics
Keywords
Authors & Affiliations
4 authors
#AuthorInstitutionsORCID
1 Jung-Heum Park Korea Advanced Institute of Sc… (KR)
2 Sung Yong Shin Korea Advanced Institute of Sc… (KR) —
3 Kyung‐Yong Chwa Korea Advanced Institute of Sc… (KR) —
4 Tony C. Woo University of Michigan (US) —

Data: OpenAlex